Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 309503, 26 pages
http://dx.doi.org/10.1155/2010/309503
Research Article

Extensions of Certain Classical Summation Theorems for the Series 2𝐹1, 3𝐹2, and 4𝐹3 with Applications in Ramanujan's Summations

1Department of Mathematics Education, Wonkwang University, Iksan 570-749, Republic of Korea
2Mathematics Department, College of Science, Suez Canal University, Ismailia 41522, Egypt
3Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36, Muscat, Alkhod 123, Oman
4Vedant College of Engineering and Technology, Village-Tulsi, Post-Jakhmund, Bundi, Rajasthan State 323021, India

Received 20 May 2010; Revised 7 September 2010; Accepted 23 September 2010

Academic Editor: Teodor Bulboacă

Copyright © 2010 Yong Sup Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. F. Gauss, “Disquisitiones generales circa seriem infinitam [αβ/1.γ]x+[α(α+1)β(β+1)/1.2.γ(γ+1)]x2+[α(α+1)(α+2)β(β+1)(β+2)/1.2.3.γ(γ+1)(γ+2)]x3 + etc. pars prior,” Commentationes Societiones Regiae Scientiarum Gottingensis Recentiores, vol. 2, 1812, reprinted in Gesammelte Werke, vol. 3, pp. 123–163 and 207–229, 1866. View at Google Scholar
  2. B. C. Berndt, Ramanujan’s Note Books, Vol. II, Springer, New York, NY, USA, 1987.
  3. W. N. Bailey, “Products of generalized hypergeometric series,” Proceedings of the London Mathematical Society, vol. 2, no. 28, pp. 242–254, 1928. View at Google Scholar
  4. Y. S. Kim, M. A. Rakha, and A. K. Rathie, “Generalization of Kummer's second theorem with application,” Computational Mathematics and Mathematical Physics, vol. 50, no. 3, pp. 387–402, 2010. View at Google Scholar
  5. W. N. Bailey, Generalized Hypergeometric Series, Cambridge Tracts in Mathematics and Mathematical Physics, No. 32, Stechert-Hafner, New York, NY, USA, 1964. View at Zentralblatt MATH
  6. M. A. Rakha and A. K. Rathie, “Generalizations of classical summation theorems for the series F21 and F32 with applications,” to appear in Integral Transform and Special Functions.
  7. J.-L. Lavoie, F. Grondin, and A. K. Rathie, “Generalizations of Watson's theorem on the sum of a F32,” Indian Journal of Mathematics, vol. 32, no. 1, pp. 23–32, 1992. View at Google Scholar · View at Zentralblatt MATH
  8. J.-L. Lavoie, F. Grondin, A. K. Rathie, and K. Arora, “Generalizations of Dixon's theorem on the sum of a F32,” Mathematics of Computation, vol. 62, no. 205, pp. 267–276, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. L. Lavoie, F. Grondin, and A. K. Rathie, “Generalizations of Whipple's theorem on the sum of a F32,” Journal of Computational and Applied Mathematics, vol. 72, no. 2, pp. 293–300, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Choi, “Contiguous extensions of Dixon's theorem on the sum of a F32,” Journal of Inequalities and Applications, vol. 2010, Article ID 589618, 17 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. A. P. Prudnikov, Y. A. Brychkov, and O. I. Marichev, Integrals and Series, Gordon and Breach Science, New York, NY, USA, 1986.
  12. A. R. Miller, “A summation formula for Clausen's series F32(1) with an application to Goursat's function F22(x),” Journal of Physics A, vol. 38, no. 16, pp. 3541–3545, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. S. Kim and A. K. Rathie, “Comment on: “a summation formula for Clausen's series F32(1) with an application to Goursat's function F22(x),” Journal of Physics A, vol. 41, no. 7, Article ID 078001, 2008. View at Publisher · View at Google Scholar